# SDR 2016FA0000176

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: General aviation
- Aircraft: N3164T
- Make and model: Cessna 177
- Aircraft serial: 17700464
- Aircraft time: 2,520 hours
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Condition: Worn
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AND LT WING AILERON BELCRANK CLEVIS BOLTS, 2, AN23-9, AND, 2, AN23-10 WERE FOUND TO BE WORN, NOT EXCESSIVE OR UNSAFE, BUT DEFINITELY WORTH REPLACING.  1 OF THE ORIGINAL BOLTS APPEARED TO HAVE A MFG DEFECT.  THESE ARE THE CLEVIS BOLTS THAT ATTACH THE AILERON CABLES TO THE BELCRANKS.  THERE ARE NO BUSHINGS, THE CLEVIS BOLT IS THE BEARING SURFACE.  THEY ARE EASILY REPLACED WITHOUT DISTURBING THE AILERON CABLE TENSION.
